# SDR ASAA2023040842803

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 59,607 hours, 17,762 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 090635224
- Condition: Faulted
- Location: Lt Fuel Boost
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT TOD LEFT TANK AFT LOW PRESS FUEL PUMP LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED #1 TANK AFT PUMP REF B737-800 AMM 28-22-41.
